Gleason parts in uniform Fréchet algebras

Pablo Galindo*, Mikael Lindström

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review


We prove that Gleason parts in uniform distinguished Fréchet algebras are open and closed in the weak topology.

Original languageEnglish
Pages (from-to)326-330
Number of pages5
JournalArchiv der Mathematik
Issue number4
Publication statusPublished - 1 Apr 1997
MoE publication typeA1 Journal article-refereed


Dive into the research topics of 'Gleason parts in uniform Fréchet algebras'. Together they form a unique fingerprint.

Cite this